I take Klonopin and Celexa. I have bad hair loss and I'm losing weight w/eating normally. I'm wondering if it's the meds, depression, kidney, or liver problems. Has anyone (especially female) had hair and weight loss? Last blood work came back OK. My looks have really gone downhill which makes my depression worse. Can anyone relate? Went to a derm who said to use Rogaine.
wannabbetter; Celexa does list weight loss or gain but in the rare section I could not find anything about hair loss but just because it's not there does not mean it can't happen. Several medication in this group do say that. Glad you went to the Dermatolagest do what thatdoctor said the Rogaine or the generic you just put on scalp a small amont AND see how that works for you. This to can go away in time. Chuck1957
I take Klonopin also. 0.5 a.m. and 0.5 p.m. I was on Xanax for 7 years and my hair has been falling out since 2010. I was also on Lyrica, but stopped thst slowly. Have been off of it for over a year and am still losing hair. I believe it is in the family of PAMS, (clonazepam, lorazepam, etc). I'm slowly weaning myself off of Klonopin (clonazepam ) due to severe headaches. I didn't take on last night or today. I don't have a headace. While on Klonopin, not a day would go by without headache and nausea. Today I have neither. Getting off this stuff is gonna be tough, getting off Xanax without help of Klonopin, I felt I was losing my mind! Has anyone else had to do this? I want my life back. I'm prone to panic attacks. I pray I will never have to endure another. I can feel my body sweating right now and a feeling of slight depression. This is expected.
I'd like to hear from some of you on this drug, getting off of it and anyone with fibromyalgia or panic attacks. I'm on amitriptyline 20 mg at bedtime if I don't take Klonopin at night. I'm also on Celexa, that will be my next task. Getting off these meds because I'm sick of covering things up. Thank you and God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 1 answer
Posted 2 Apr 2015 • 1 answer
Posted 4 Aug 2015 • 1 answer
Posted 11 Aug 2015 • 2 answers
Posted 8 Nov 2016 • 2 answers